# SDR USAA2009010590019

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472133200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129698 - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66 +5 INCHES, -Y1292.  REPAIRED FLOORBEAM BETWEEN FR64 TO FR66 +5 INCHES, -Y1292 IAW A320 SRM 51-72-11.
